American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 119 found      Go to page: 1 2 3 4

[61] Hasna Riahi. Periodic orbits of $n$-body type problems: the fixed period case . Trans. Amer. Math. Soc. 347 (1995) 4663-4685. MR 1316861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Kazunaga Tanaka. A note on generalized solutions of singular Hamiltonian systems . Proc. Amer. Math. Soc. 122 (1994) 275-284. MR 1204387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Norimichi Hirano. Existence of periodic solutions for nonlinear evolution equations in Hilbert spaces . Proc. Amer. Math. Soc. 120 (1994) 185-192. MR 1174494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Christophe Golé. Periodic orbits for Hamiltonian systems in cotangent bundles . Trans. Amer. Math. Soc. 343 (1994) 327-347. MR 1232186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Alessandro Fonda. On the existence of periodic solutions for scalar second order differential equations when only the asymptotic behaviour of the potential is known . Proc. Amer. Math. Soc. 119 (1993) 439-445. MR 1154246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Michal Fečkan. Discretization of second-order variational systems . Proc. Amer. Math. Soc. 117 (1993) 575-581. MR 1132410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Rafael Ortega. The first interval of stability of a periodic equation of Duffing type . Proc. Amer. Math. Soc. 115 (1992) 1061-1067. MR 1092925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] L. M. Perko. Bifurcation of limit cycles: geometric theory . Proc. Amer. Math. Soc. 114 (1992) 225-236. MR 1086341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Anna Capietto, Jean Mawhin and Fabio Zanolin. Continuation theorems for periodic perturbations of autonomous systems . Trans. Amer. Math. Soc. 329 (1992) 41-72. MR 1042285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Jorge Ize, Ivar Massabò and Alfonso Vignoli. Degree theory for equivariant maps, the general $S^1$-action. Memoirs of the AMS 100 (1992) MR 1126179.
Book volume table of contents   

[71] Peter Takáč. Linearly stable subharmonic orbits in strongly monotone time-periodic dynamical systems . Proc. Amer. Math. Soc. 115 (1992) 691-698. MR 1098406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] A. Fonda and A. C. Lazer. Subharmonic solutions of conservative systems with nonconvex potentials . Proc. Amer. Math. Soc. 115 (1992) 183-190. MR 1087462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] R. Kannan and Kent Nagle. Forced oscillations with rapidly vanishing nonlinearities . Proc. Amer. Math. Soc. 111 (1991) 385-393. MR 1028287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] M. N. Nkashama. Periodically perturbed nonconservative systems of Li\'enard type . Proc. Amer. Math. Soc. 111 (1991) 677-682. MR 1057959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Gabriella Tarantello. Remarks on forced equations of the double pendulum type . Trans. Amer. Math. Soc. 326 (1991) 441-452. MR 1049620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] A. C. Lazer and P. J. McKenna. On the existence of stable periodic solutions of differential equations of Duffing type . Proc. Amer. Math. Soc. 110 (1990) 125-133. MR 1013974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Patrick Habets and Luis Sanchez. Periodic solutions of some Li\'enard equations with singularities . Proc. Amer. Math. Soc. 109 (1990) 1035-1044. MR 1009991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Ioan I. Vrabie. Periodic solutions for nonlinear evolution equations in a Banach space . Proc. Amer. Math. Soc. 109 (1990) 653-661. MR 1015686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] A. C. Lazer and P. J. McKenna. A semi-Fredholm principle for periodically forced systems with homogeneous nonlinearities . Proc. Amer. Math. Soc. 106 (1989) 119-125. MR 942635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] A. C. Lazer and P. J. McKenna. Existence, uniqueness, and stability of oscillations in differential equations with asymmetric nonlinearities . Trans. Amer. Math. Soc. 315 (1989) 721-739. MR 979963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Carmen Chicone and Marc Jacobs. Bifurcation of critical periods for plane vector fields . Trans. Amer. Math. Soc. 312 (1989) 433-486. MR 930075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Yi Ming Long. Multiple solutions of perturbed superquadratic second order Hamiltonian systems . Trans. Amer. Math. Soc. 311 (1989) 749-780. MR 978375.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Gerhard Metzen. Existence of periodic solutions of second order differential equations with delay . Proc. Amer. Math. Soc. 103 (1988) 765-772. MR 947655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Carmen Chicone and Freddy Dumortier. A quadratic system with a nonmonotonic period function . Proc. Amer. Math. Soc. 102 (1988) 706-710. MR 929007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Steven A. Chapin. Differential delay equations that have periodic solutions of long period . Trans. Amer. Math. Soc. 310 (1988) 555-566. MR 948188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Paul H. Rabinowitz. On a class of functionals invariant under a ${\bf Z}\sp n$ action . Trans. Amer. Math. Soc. 310 (1988) 303-311. MR 965755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Shui-Nee Chow and Hans-Otto Walther. Characteristic multipliers and stability of symmetric periodic solutions of $\dot x(t)=g(x(t-1))$ . Trans. Amer. Math. Soc. 307 (1988) 127-142. MR 936808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] A. C. Lazer and S. Solimini. On periodic solutions of nonlinear differential equations with singularities . Proc. Amer. Math. Soc. 99 (1987) 109-114. MR 866438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Zhong Chao Liang. Asymptotically periodic solutions of a class of second order nonlinear differential equations . Proc. Amer. Math. Soc. 99 (1987) 693-699. MR 877042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Alessandro Fonda. Guiding functions and periodic solutions to functional-differential equations . Proc. Amer. Math. Soc. 99 (1987) 79-85. MR 866434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 119 found      Go to page: 1 2 3 4